Yıl 2019, Cilt 7 , Sayı 2, Sayfalar 157 - 165 2019-12-31

Generalized solution of boundary value problem with an inhomogeneous boundary condition

Elmira ABDYLDAEVA [1] , Gulbarchyn TAALAİBEK KYZY [2] , Bermet ANARKULOVA [3]


In this problem, we study the solution to boundary value problem for a controlled oscillation process, described by Fredholm integro-differential equation with an inhomogeneous boundary condition. An algorithm is developed for constructing a generalized solution of boundary value problem. It is proved that a weak generalized solution is an element of Hilbert space. Approximate solutions of the boundary value problem are determined and their convergence is proved.

 

Boundary value problem, Boundary control conditıon, Generalized solution, İntegral equation, Fourier series
  • [1] Vladimirov V.S.,” Matematicheskie zadachi odnoskorostnoi toerii perenosa chastis”, Trudy MİAN,Т.61,(1961),130-158.
  • [2] Volterra V., Teoriya funksionalov,integrelnyh i integro- differensiyalnyh uravneniy.Moskva, Nauka, 1982..
  • [3] Tyn Myint-U, Lokenath, Partial Differential Equations for Scientists and Engineers, Prentice Hall, 1987.
  • [4] Tihonov A.I. and Samarskiy А.А., Uravneniye matematicheskoy fiziki. Мoskva, Nauka,1972.
  • [5] Sharma J.N., Kehar Singh, Partial Differential Equations For Engineers and Scientists, Alpha Science İnternational Ltd. 2000, UK.
  • [6] Aramanovich İ.G. and Levin V.İ., Uravneniye matematicheskoy fiziki. İzdatelstvo Nauka, 1969.
  • [7] Denemeyer R. Introduction to: Partial Differential Equations and Boundary Value Problems, McGraw-Hill Book Company, New York, 1968.
  • [8] Snedon I.N., Elements of Partial Differential Equations, dover Publications, INC.,New York ,2006.
  • [9] Chaglıyan M., Chelebi O., Kysmi Diferensiyel Denklemler, Uludag Üniversitesi Guchlendirme Vakfı,Yayın No:196,VİPASH A.SH.,Yayın No:72,2002.
  • [10] Koca K., Kysmi Diferensiyel Denklemler, Gunduz Egitim ve Yayıncılık, Ankara, 2001.
  • [11] Anar E., Kısmi Diferensiyel Denklemler, Palme Yayıncılık,Ankara,2005.
  • [12] Kerimbekov A., Abdyldaeva E., “On the Solvability of a Nonlinear Tracking Problem Under Boundary Control for the Elastic Oscillations Described by Fredholm Integro-Differential Equations”, System Modeling and Optimization Dergisi. 27th IFIP TC 7 Conference, CSMO 2015. Sophia Antipolis, France, June 29–July 3, 2015. Revised Selected Papers. Sprınger. 2017. 312-322 р
Birincil Dil en
Konular Mühendislik
Bölüm Araştırma Makalesi
Yazarlar

Orcid: 0000-0002-3874-9055
Yazar: Elmira ABDYLDAEVA (Sorumlu Yazar)
Kurum: KYRGYZ - TURKISH MANAS UNIVERSITY
Ülke: Kyrgyzstan


Orcid: 0000-0002-3874-9055
Yazar: Gulbarchyn TAALAİBEK KYZY
Kurum: KYRGYZ - TURKISH MANAS UNIVERSITY
Ülke: Kyrgyzstan


Orcid: 0000-0002-3874-9055
Yazar: Bermet ANARKULOVA
Kurum: KYRGYZ - TURKISH MANAS UNIVERSITY
Ülke: Kyrgyzstan


Tarihler

Yayımlanma Tarihi : 31 Aralık 2019

Bibtex @araştırma makalesi { mjen503761, journal = {MANAS Journal of Engineering}, issn = {1694-7398}, eissn = {1694-7398}, address = {}, publisher = {Kırgızistan Türkiye Manas Üniversitesi}, year = {2019}, volume = {7}, pages = {157 - 165}, doi = {}, title = {Generalized solution of boundary value problem with an inhomogeneous boundary condition}, key = {cite}, author = {ABDYLDAEVA, Elmira and TAALAİBEK KYZY, Gulbarchyn and ANARKULOVA, Bermet} }
APA ABDYLDAEVA, E , TAALAİBEK KYZY, G , ANARKULOVA, B . (2019). Generalized solution of boundary value problem with an inhomogeneous boundary condition. MANAS Journal of Engineering , 7 (2) , 157-165 . Retrieved from https://dergipark.org.tr/tr/pub/mjen/issue/50947/503761
MLA ABDYLDAEVA, E , TAALAİBEK KYZY, G , ANARKULOVA, B . "Generalized solution of boundary value problem with an inhomogeneous boundary condition". MANAS Journal of Engineering 7 (2019 ): 157-165 <https://dergipark.org.tr/tr/pub/mjen/issue/50947/503761>
Chicago ABDYLDAEVA, E , TAALAİBEK KYZY, G , ANARKULOVA, B . "Generalized solution of boundary value problem with an inhomogeneous boundary condition". MANAS Journal of Engineering 7 (2019 ): 157-165
RIS TY - JOUR T1 - Generalized solution of boundary value problem with an inhomogeneous boundary condition AU - Elmira ABDYLDAEVA , Gulbarchyn TAALAİBEK KYZY , Bermet ANARKULOVA Y1 - 2019 PY - 2019 N1 - DO - T2 - MANAS Journal of Engineering JF - Journal JO - JOR SP - 157 EP - 165 VL - 7 IS - 2 SN - 1694-7398-1694-7398 M3 - UR - Y2 - 2019 ER -
EndNote %0 MANAS Journal of Engineering Generalized solution of boundary value problem with an inhomogeneous boundary condition %A Elmira ABDYLDAEVA , Gulbarchyn TAALAİBEK KYZY , Bermet ANARKULOVA %T Generalized solution of boundary value problem with an inhomogeneous boundary condition %D 2019 %J MANAS Journal of Engineering %P 1694-7398-1694-7398 %V 7 %N 2 %R %U
ISNAD ABDYLDAEVA, Elmira , TAALAİBEK KYZY, Gulbarchyn , ANARKULOVA, Bermet . "Generalized solution of boundary value problem with an inhomogeneous boundary condition". MANAS Journal of Engineering 7 / 2 (Aralık 2020): 157-165 .
AMA ABDYLDAEVA E , TAALAİBEK KYZY G , ANARKULOVA B . Generalized solution of boundary value problem with an inhomogeneous boundary condition. MJEN. 2019; 7(2): 157-165.
Vancouver ABDYLDAEVA E , TAALAİBEK KYZY G , ANARKULOVA B . Generalized solution of boundary value problem with an inhomogeneous boundary condition. MANAS Journal of Engineering. 2019; 7(2): 165-157.